# SDR F3LA2018052200343

- Difficulty date: May 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 19,834 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Frames 65-66
- Part time: 19,834 hours, 7,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT -Y1732, BETWEEN FRAMES 65 - 66 AT TWO FASTENER HOLSE.   EVALUATED THE FLOOR SUPPORT AND FOUND IT TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11, SRM 51-44-11, AND SRM 51-21-11.
